# SDR AALA201801259016

- Difficulty date: January 23, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 96,490 hours, 15,444 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT UNDER AFT GALLEY RIGHT FLIGHT ATTENDANT SEAT FAILED AN OPS CHECK. FLASHLIGHT SECURED IN CRADLE IAW AMM 25-60-00.
